# SDR TWAA0013414

- Difficulty date: July 27, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FASTENERS MISSING AT LBL 58, STA 598 TO 617.  INSTALLED HI-LOKS PER SRM 51-30-05.  FASTENERS REMOVED AND REPLACED TO FACILITATE CORROSION REMOVAL ON NON ROUTINE CARDS.
